Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Had vaginal infection, itching. Is that life threatening?

Dear doctor I had vaginal infection recurrently for years comes and goes but this time i managed by home remedies but went to hvs test waiting for result till that I got creams and vaginal suppositories even the itching not controlled what it might be or any dangerous thing? How to control it?pls tell me im waking up because severe itching cant sleep also . Is it for any life threatening
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
It seems that you are having Trichomonous Vaginalis.
Apart from local application of cream and suppositories, go for oral anti fungal tablet, like Flucanozole 150 mg once in a week for 4 weeks.
For itching you may take Cetrizine or Levo cetrizine once a day.
Keep local part clean and healthy.
Wait for report and go accordingly afterwards.
Ok and bye.
Answered: Sat, 2 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor